# SDR SWAA2024082607634

- Difficulty date: June 30, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND (3 E/A) ON VAPOR BARRIER LOCATED AT STA 663 BTW RBL 28 TO RBL 49 RH SIDE 2024-420549<[01] TOOL USED: CALIPER P/N: 500-197-30 S/N: 15120589 DUE DATE: 13-FEB-24.;[02] CORRECTED STEP 1. TOOL USED: CALIPER P/N: 500-464 S/N: B17030933 DUE DATE: 07-NOV-24.;[03] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18175478 DUE DATE: JAN-25-2025;[04] TOOL USED: SCALE P/N: CR5200 S/N: 8342514502 DUE DATE: 22-FEB-25.;[05] TOOL USED: SCALE P/N: CR5200 S/N: 8342514499 DUE DATE: 17-FEB-25.;[06] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18185733; DUE DATE: 25-JAN-25.;[07] TOOL USED: ULTRASONIC EQUIPMENT P/N USM GO+ S/N USMGO11040089 DUE DATE: 21-MAY-25;[08] REPAIRED VAPOR BARRIER LOCATED AT STA 663 BTW RBL 28 TO RBL 49 RH SIDE IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW.;[09] STEP 3 AND 8 ENTERED BY ERROR.   THE CORRECT IS: REPAIRED VAPOR BARRIER LOCATED AT STA 663 BTW RBL 28 TO RBL 49 RH SIDE IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18175478 DUE DATE: 25-JAN-25 SEE INDIVIDUAL SIGNOFF BELOW.;[10] REPAIRED VAPOR BARRIER LOCATED AT STA 663 BTW RBL 28 TO RBL 49 RH SIDE IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW. RII COMPLETED.
